# SDR ASAA2017110922524

- Difficulty date: November 9, 2017
- Submitted: November 13, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,228 hours, 5,012 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LEFT FMC FAILED WITH VTK FLAG AFTER LANDING. GROUNDED - YES. CONFIRMED. A/C CHECKED & RELEASED PER MEL 34-36J LT FMC INOP. ACCOMPLISHED FIM 34-61 TASK 807. OPS CK NORMAL. THIS IS A FLIGHT OPERATIONS NORMAL-YET-NUISANCE CONDITION. GROUND VERIFICATION SUCCESSFUL. THIS CLEARS MEL 34-36J.
